# SDR SWAA2012120510220

- Difficulty date: December 3, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 16,006 hours, 9,588 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Lens
- Part number: 116A1511
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG W/W ROLL BUBBLE INDICATOR PROTECTIVE LENS IS CRACKED.  REMOVED AND REPLACED PER AMM.
